# SDR AALA202002079032

- Difficulty date: January 31, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,721 hours, 12,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Component: Te Flap, Airbus
- Component part number: F5758500001100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP SKIN SURFACE HAS DEBONDED AREA  BETWEEN RIB 3 AND RIB 4 45 INCHES FROM THE IBOARD EDGE. REPAIRED FLAP PER SRM 57-54-00-300-005.
